# SDR CA990310054

- Difficulty date: January 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-10-30
- Engine: Ge CF650C2
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Crank
- Part number: ADA7250501
- Condition: Cracked
- Location: Cargo Door
- Part time: 84,220 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, FOUND CRACK IN FORWARD CARGO DOOR SUPPORT CRANK ASSY CAUSED BY USE OF EXTERNAL POWER SOURCE WHICH OVERRIDES THE LIMIT SWITCHES.   REPLACED.
